# SDR HALA2016092600359

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 23,482 hours, 55,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ENROUTE, RED GEAR UNSAFE LIGHT ILLUMINATED ON RT GEAR AND ON CONFIGURATION PAGE.  PERFORMED INSPECTION OF RT MLG DOOR LATCH IAW AMM 32-34-01.  NO DEFECTS NOTED.  PERFORMED INSPECTION OF RT MLG PROXIMITY SENSOR.  ADJUSTED SENSOR IAW AMM 32-61-00.  OK FOR SERVICE.
